# SDR UPS06146686

- Difficulty date: April 6, 2006
- Submitted: April 14, 2006
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 5,693 hours, 3,546 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: A5341076522300
- Part serial: NONE
- Condition: Cracked
- Location: Bs 3354 Lbl 40
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD BULKHEAD STA 3354 LEFT OTBD SUPPORT BRACKET CRACKED.  REMOVED AND REPLACED SUPPORT BRACKET PER A300 SRM 51-40-00 AND 51-40-21.
